# SDR ASAA2013021193862

- Difficulty date: February 11, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,840 hours, 5,838 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 10905
- Condition: Malfunctioned
- Location: Nr 2 Precooler
- Part time: 18,701 hours, 5,769 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM FLT 380 TO FL400 LEFT AC DUCT PRESSURE WAS 45PSI, RT PRESSURE WAS 19 PSI. (A 26 PSI DIFFERENCE ON LEVEL OFF  FL 400 WITH POWERBACK AT CRUISE (90.4/90.2 N1 RESPECTIVELY) LT PSI WAS 37 PSI AND RT SIDE WAS 21 PSI.  R & R HIGH STAGE REGULATOR, PRECOOLER VALVE AND HIGH STAGE VALVE ON NR 2 ENGINE REF MM 36-11-03-000-801, 36-12-02-000-801 AND 36-11-06-400-801. ACCOMPLISHED T/C NG-36WC-00001. LK CK GOOD.
